MAUDE Adverse Event Report: BELIMED AG CS 750; CART WASHER

BELIMED AG CS 750; CART WASHER
Lot Number 2020060
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The component involved in the event is a long thin vertically mounted door frame panel.It is a cosmetic, non-functional component that is attached to the device by several adjustable press-click type fasteners.Device inspection revealed that the clips had not been sufficiently tightened during installation, causing the panel to come loose.The component was reattached and secured by a service technician in accordance with the installation instructions.
 
Event or Problem Description
While a department worker was unloading the cart washer on the unload side of the unit, one of the vertical trim panels fell and struck the worker in the head.This resulted in the employee receiving a "bump injury" and her seeking medical attention in the er.The injury was deemed to be minor and the employee is doing fine.

Brand Name
CS 750
Common Device Name
CART WASHER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key23014094
Report Number3001061128-2025-00006
Device Sequence Number9769822
Product Code MEC
UDI-Device Identifier07640141626054
UDI-Public(01)07640141626054(11)240404
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2020060
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown